兰州大学机构库

Browse/Search Results:  1-10 of 101 Help

Selected(0)Clear Items/Page:    Sort:
Two New Dai-Liao-Type Conjugate Gradient Methods for Unconstrained Optimization Problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2017, 卷号: 175, 期号: 2, 页码: 502-509
Authors:  Zheng, YT;  Zheng, B;  Zheng, B (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:17/0  |  Submit date:2018/09/28
Unconstrained optimization  Dai-Liao-type methods  Strong convergence  Global convergence  Strong Wolfe line search  
A genetic-algorithm-based approach to the two-echelon capacitated vehicle routing problem with stochastic demands in logistics service 期刊论文
Journal of the Operational Research Society, 2017, 卷号: 68, 期号: 11, 页码: 1409-1421
Authors:  Wang, KZ(王康周);  Lan, Shulin;  Zhao, Yingxue
Favorite  |  View/Download:32/0  |  Submit date:2018/09/28
City Logistics  Genetic Algorithm  Stochastic Demands  Stochastic Programming  Two-echelon Capacitated Vehicle Routing  
Customer demand prediction of service-oriented manufacturing using the least square support vector machine optimized by particle swarm optimization algorithm 期刊论文
Engineering Optimization, 2017, 卷号: 49, 期号: 7, 页码: 1197-1210
Authors:  Cao, Jin;  Jiang, Zhibin;  Wang, KZ(王康周)
Favorite  |  View/Download:124/0  |  Submit date:2018/01/18
Customer demand prediction  service-oriented manufacturing  particle swarm optimization  hybrid kernel  least square support vector machine  
Optimizing an emission trading scheme for local governments: A Stackelberg game model and hybrid algorithm 期刊论文
INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, 2017, 卷号: 193, 页码: 172-182
Authors:  Hong, ZF(洪兆富);  Chu, Chengbin;  Zhang, Linda L.;  Yu, Yugang
Favorite  |  View/Download:62/0  |  Submit date:2018/09/28
Emission trading scheme  Local government  Social welfare  Game theory  Hybrid algorithm  
A New Modified Barzilai-Borwein Gradient Method for the Quadratic Minimization Problem 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2017, 卷号: 172, 期号: 1-1, 页码: 179-186
Authors:  Zheng, YT;  Zheng, B;  Zheng, YT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Favorite  |  View/Download:42/0  |  Submit date:2017/05/09
Bb Gradient Method  Modified Bb Gradient Method  Multi-step Method  Global Convergence  
Multiple cyber attacks against a target with observation errors and dependent outcomes: Characterization and optimization 期刊论文
Reliability Engineering and System Safety, 2017, 卷号: 159, 页码: 119-133
Authors:  Hu, XX(胡潇潇);  Xu, Maochao;  Xu, Shouhuai;  Zhao, Peng
Favorite  |  View/Download:36/0  |  Submit date:2017/05/09
Copula  Cybersecurity  Defense  Optimal Strategy  
Optimal allocation policy of one redundancy in a n-component series system 期刊论文
European Journal of Operational Research, 2017, 卷号: 257, 期号: 2, 页码: 656-668
Authors:  Zhao, Peng;  Zhang, Yiying;  Chen, Jianbin
Favorite  |  View/Download:45/0  |  Submit date:2017/05/09
Optimal Allocation  Active Redundancy  Standby Redundancy  Series System  Proportional Hazard Rates Model  Stochastic Orders  
Optimal Bilinear Control of Nonlinear Hartree Equations with Singular Potentials 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2016, 卷号: 170, 期号: 3, 页码: 756-771
Authors:  Feng, BH;  Wang, K;  Feng, BH (reprint author), Northwest Normal Univ, Dept Math, Lanzhou, Peoples R China.
Favorite  |  View/Download:30/0  |  Submit date:2017/01/12
Optimal bilinear control problem  Nonlinear Hartree equation  Compactness  Optimal condition  Frechet-differentiability  
Customer demand prediction of service-oriented manufacturing incorporating customer satisfaction 期刊论文
INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, 2016, 卷号: 54, 期号: 5, 页码: 1303-1321
Authors:  Cao, Jin;  Jiang, Zhibin;  Wang, KZ(王康周)
Favorite  |  View/Download:103/0  |  Submit date:2017/01/10
structural equation model  customer satisfaction  customer demand prediction  service-oriented manufacturing  support vector mechanism  
Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2016, 卷号: 168, 期号: 2, 页码: 699-722
Authors:  Li, YW;  Li, ZF;  Zeng, Y;  Li, ZF (reprint author), Sun Yat Sen Univ, Sun Yat Sen Business Sch, Guangzhou 510275, Guangdong, Peoples R China.
Favorite  |  View/Download:86/0  |  Submit date:2017/01/12
Non-exponential discount function  Equilibrium strategy  Dividend payment  Dual model  Hamilton-Jacobi-Bellman equation